# SDR EBVR20191212001

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: General aviation
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 12,784 hours, 10,018 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Condition: Cracked
- Location: Rudder
- Part time: 12,784 hours, 10,018 cycles
- Component: Rudder, Cessna
- Component part number: 663300031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LOWER TRAILING EDGE OF RUDDER TRIM TAB. FABRICATED AND INSTALLED DOUBLER ON RUDDER TRIM TAB LOWER TRAILING EDGE. WORK ACCOMPLISHED IAW AQRD ERO-965397 DATED 12-11-19 AND 8110-3 DATED 12-11-19
